Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#220748] of Gregory J. Herschlag

Papers Published

  1. G. Herschlag, L. Miller, Reynolds number limits for jet propulsion: A numerical study of simplified jellyfish, Journal of Theoretical Biology, vol. 285 no. 1 (September 21, 2011), pp. 84-95 [S0022519311002876]
    (last updated on 2013/12/17)

    Abstract:
    http://www.sciencedirect.com/science/article/pii/S0022519311002876

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320